# SDR SWAA075127

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 14,974 hours, 8,385 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935577
- Part serial: H7914
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L2 WINDOW ARCED.  REMOVED AND REPLACED WINDOW PER MM.
